English  |  正體中文  |  简体中文  |  Post-Print筆數 : 11 |  Items with full text/Total items : 89671/119468 (75%)
Visitors : 23931402      Online Users : 537
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 統計學系 > 期刊論文 >  Item 140.119/66877
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/66877

    Title: Sequential Sampling in the Search for New Shared Species
    Authors: 余清祥
    Yue, Jack C.;Clayton, Murray K.
    Contributors: 統計系
    Keywords: Optimal stopping;Comparing populations;Similarity index;Discovering new species;Simulation
    Date: 2012.05
    Issue Date: 2014-06-24 14:58:55 (UTC+8)
    Abstract: In microbial sciences, as well as other disciplines, it is often valuable to sample communities in a sequential or group sequential manner, in order to determine their structure or their similarity. We develop sequential sampling procedures to accomplish this by first assuming that one observation is drawn with replacement from each population at a time. Suppose that the sampling is terminated after n pairs of observations and k shared species were discovered, and assume that we receive payoff h(k)−cn, where h(k) is non-decreasing and the sampling cost c is non-negative. Similar to Rasmussen and Starr (1979), we show that an optimal stopping rule exists if h(k+1)−h(k) is non-increasing. An analogous result holds for group sequential sampling. This leads to using an estimate of the probability of discovering new shared species as a stopping indicator for comparing two populations with respect to the similarity index. We show by simulation and real examples that this is a feasible approach which can help to reduce the sample size.
    Relation: Journal of Statistical Planning and Inference, 142(5), 1031-1039
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1016/j.jspi.2011.10.006
    DOI: 10.1016/j.jspi.2011.10.006
    Appears in Collections:[統計學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    1031-1039.pdf172KbAdobe PDF790View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback